MathSciNet Relay Station
MathSciNet bibliographic data
MR18170 (8,250d) 09.1X
Shafarevich, I. R. On Galois groups of $y$-adic fields. C. R. (Doklady) Acad. Sci. URSS (N.S.) 53, (1946). 15–16.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement